how high can an axiety attact drive one's HR up? to 110, 120, 130?? I fhigh, one will confuse the adrenaline caused high HR that stops in a few minutes with tachycardia.
More and more I believe, after lots of research, adrenaline pumping (dumping)-that is whatever one wants to call it, can cause shoort term tach. THen one thinks it's tach and its really anxiety disorder at its best or worst if you will.
i have tachycardia. i am a 24 yr old female. i had svt since i was 17 had an ablation for it when i was 19. still have this problem.
it is awful. i am a very shy person. and this a catch 22 for me. stress and anxiety are always gonna cause it for me. but the tachycardia causes my stress and definetly my anxiety also. i feel my heartbeat all th time. i feel it pound too.
i would reccommend getting on a beta blocker to slow it down. i take atenolol. its not a dangerous drug the side effects are not that bad and it could really help.
start to learn deep breathing excercies, meditation, or something else to calm your anxiety. You can learn not to be so conscious of your heartbeat. You are just conditioned to it. But, don't give up. Read as much as you can about others that have your same issues. It shows you you will not die, no matter what you thinks and that knowledge of so many others with your same symtoms (symptoms) will lessen your hypervigilance to your heart beat.
Also, read a good anxiety disorder book. It will help.
Good luck and be well.
Hi my name is Jason i am 27 and i have had SVT since i was 19 and the last 3 year i have been getting PVCs. And yes it sucks. I work as a EMT and i get PVCs all the time when i get the bad calls. I had panic attacks real bad over some crazy stuff. Like getting stuck in traffic or going far away from home because god forbid i got a svt attack This stuff ran my life for a long time. I just wanted to let everyone know that i have a very stressful and strenuous job and i get pvcs all the time. Just try to let it be and trust me i know its hard but if your dr said your healthy then take his advice. Over the years i have manage to break away from living my life feeling every heart beat. I take digoxin and it works pretty well for the svt and i just started taking toprol as needed for the pvcs i still get pvcs. I justed wanted to say i feel your pain and i too get nervous sometimes. I sometimes kick back and have a beer 1 or 2 at the most ( now i'm not saying become a drunk) but it helps with the nerves. When you calm down the pvcs go away. But for me if i have too many beers i get pvcs all day so i am carfull about that. I just thought i tell you my story snd hopfully helped somebody. I know how you guys feel with the stress and nerves and so on. If your healthy dont let it run your life.
Oh my God!! 200!! I cannot imagine. My blood pressure has been up to 200. I had a tach attack in the 130's but not that high. The hospital was talking of possible medicating me, let alone what they must have done for you. Did you get to Emergency?? I did. I actually thought I was having an asthma attack. Did they medicate you? I wish you well and hope to hear from you.
Recently I have been experiencing tachycardia when I wake up from sleep. When I take a nap, I wake up 2 to 3 times suddenly, for no reason, feeling a panic and steady heart beats. I am also experiencing twicky feeling in my limbs and my legs swell and pain a lot if I stand continuosly for 20 mins or go to the market for an hour or so. I don't know whether all these things are intercpnnected or not... But I seek some valuable advice. Please Help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.